# SDR SWAA2023122125331

- Difficulty date: November 27, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 500A+10 - 500B+8; RBL 25; WL 156<[01] REMOVED AND REPLACED FWD CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 500A TO BS500D RBL 25; WL 165 IAW SRM 51-40-02 AND DWG# 143A7500;[02] VERIFIED CORRECTIVE ACTION AND STEPS COMPLETE; VERIFIED MEASUREMENT TABLE.
